Electronic Journal of Probability
- Electron. J. Probab.
- Volume 14 (2009), paper no. 37, 1074-1079.
Erratum to ``Number Variance from a probabilistic perspective, infinite systems of independent Brownian motions and symmetric $\alpha$-stable processes"
In our original paper, we provide an expression for the variance of the counting functions associated with the spatial particle configurations formed by infinite systems of independent symmetric alpha-stable processes. The formula (2.3) of the original paper, is in fact the correct expression for the expected conditional number variance. This is equal to the full variance when L is a positive integer multiple of the parameter a but, in general, the full variance has an additional bounded fluctuating term. The main results of the paper still hold for the full variance itself, although some of the proofs require modification in order to incorporate this change.
Electron. J. Probab., Volume 14 (2009), paper no. 37, 1074-1079.
Accepted: 26 May 2009
First available in Project Euclid: 1 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
This work is licensed under aCreative Commons Attribution 3.0 License.
Hambly, Ben; Jones, Lisa. Erratum to ``Number Variance from a probabilistic perspective, infinite systems of independent Brownian motions and symmetric $\alpha$-stable processes". Electron. J. Probab. 14 (2009), paper no. 37, 1074--1079. doi:10.1214/EJP.v14-658. https://projecteuclid.org/euclid.ejp/1464819498